# SDR COMA0360241

- Difficulty date: May 16, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 22,699 hours, 21,880 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5927 DURING APPROACH RECEIVED A GEAR DISAGREE CAUTION. ADJUSTED THE NLG UPLOCK ROLLER
